# SDR DALA2023120810058

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 98,585 hours, 45,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 L-2 DOOR TROUBLE DISARMING AT GATE. CORRECTIVE ACTION: FOUND DEBRIS AND DRY GIRT BAR ASSY. LUBED IAW B757 AMM 25-66. OPS CHECKS NORMAL. (55411098)
